# SDR QXEA200602372

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 21,015 hours, 30,216 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2053 NR 2 AUXILLARY PUMP LIGHT INOP.  MAINTENANCE RELAMPED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
